Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 618, NWS Memphis, TN

June 28, 20116 counties in Arkansas; DeSoto County, Tunica County, Mississippi; Shelby County, Tipton County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jun 28, 2011, 7:48 AM CDT for 6 counties in Arkansas; DeSoto County, Tunica County, Mississippi; Shelby County, Tipton County, Tennessee. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2011, 7:48 AM CDT (12:48 UTC)
Expired
Jun 28, 2011, 8:30 AM CDT
In force
42 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Crittenden County, AR, Cross County, AR, Lee County, AR, Mississippi County, AR, Poinsett County, AR, St. Francis County, AR, DeSoto County, MS, Tunica County, MS, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 64 km from the middle of the area, began a volume at 12:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 8:15 AM CDTTSTM WND DMGMillington, TNTREES REPORTED DOWN ALONG THE 8800 BLOCK OF SHAKERAG ROAD IN MEMPHIS/MILLINGTON.
Jun 28, 8:17 AM CDTTSTM WND DMGFrayser, TNMEMPHIS LIGHT GAS AND WATER REPORTS BROKEN TREE LIMBS ON POWER LINES IN THE FRAYSER AREA UP TOWARD MILLINGTON. ABOUT 65 OUTAGES REPORTED ACROSS SHELBY COUNTY...AFFECTING AROUND 2550 PEOPLE.
Jun 28, 8:23 AM CDTTSTM WND DMGMidtown Memphis, TNTREE DOWN ON HOUSE ON MCLEAN BLVD. REPORT FROM WREG. TIME ESTIMATED.
Jun 28, 8:30 AM CDTTSTM WND DMGCordova, TNA LARGE TREE BRANCH WAS DOWNED ALONG N. GERMANTOWN ROAD TO THE NORTH OF CLUB PARKWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 4:17 AM CDTSevere Thunderstorm WatchSPC8 hr
Jun 28, 7:06 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 0.8 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2921 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2921 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1168 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

994 
WUUS54 KMEG 281248
SVRMEG
ARC035-037-077-093-111-123-MSC033-143-TNC157-167-281330-
/O.NEW.KMEG.SV.W.0618.110628T1248Z-110628T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
748 AM CDT TUE JUN 28 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  CROSS COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
  ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
  DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
  SHELBY COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 830 AM CDT

* AT 748 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM TYRONZA TO JENNETTE TO PALESTINE...OR
  ALONG A LINE EXTENDING FROM TYRONZA TO EARLE TO PALESTINE...AND
  MOVING EAST AT 60 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EARLE...
  FORREST CITY...HUGHES...MADISON...MARION...MARKED TREE...
  PALESTINE...PARKIN...TYRONZA...WEST MEMPHIS...WILSON...WYNNE...
  HERNANDO AND HORN LAKE.

 THIS WARNING ALSO INCLUDES AREAS NEAR ARKABUTLA LAKE...BRANDYWINE
  LAKE...CORONEE LAKE...HORN LAKE...HORSESHOE LAKE...LAKE MCKELLAR...
  MIDWAY LAKE...ROBCO LAKE AND WAPANOCCA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3500 9111 3501 9105 3520 9105 3562 9060
      3552 8961 3509 8970 3473 9004
TIME...MOT...LOC 1248Z 284DEG 51KT 3552 9025 3521 9037
          3496 9084

$$
1 follow-up statement
575 
WWUS54 KMEG 281306
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
806 AM CDT TUE JUN 28 2011

ARC035-037-077-093-111-123-MSC033-143-TNC157-167-281330-
/O.CON.KMEG.SV.W.0618.000000T0000Z-110628T1330Z/
CROSS AR-MISSISSIPPI AR-LEE AR-ST. FRANCIS AR-CRITTENDEN AR-
POINSETT AR-DESOTO MS-TUNICA MS-SHELBY TN-TIPTON TN-
806 AM CDT TUE JUN 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SOUTHERN TIPTON...SHELBY...NORTHEASTERN TUNICA...DESOTO...
SOUTHEASTERN POINSETT...CRITTENDEN...ST. FRANCIS...NORTHEASTERN
LEE...SOUTHWESTERN MISSISSIPPI AND CROSS COUNTIES...

AT 805 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PECAN POINT TO BRIARK TO
RAWLINSON...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF WILSON TO
WEST MEMPHIS TO 7 MILES WEST OF HUGHES...MOVING EAST SOUTHEAST AT 50 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIRDSONG...
EARLE...FORREST CITY...HUGHES...MADISON...MARION...MARKED TREE...
PALESTINE...PARKIN...TURRELL...TYRONZA...WEST MEMPHIS...WYNNE AND
HERNANDO.

 THIS WARNING ALSO INCLUDES AREAS NEAR ARKABUTLA LAKE...BRANDYWINE
  LAKE...CORONEE LAKE...HORN LAKE...HORSESHOE LAKE...LAKE MCKELLAR...
  MIDWAY LAKE...ROBCO LAKE AND WAPANOCCA LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

&&

LAT...LON 3500 9111 3501 9105 3520 9105 3562 9060
      3552 8961 3509 8970 3473 9004
TIME...MOT...LOC 1305Z 284DEG 51KT 3546 8996 3515 9008
          3490 9055

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:39 AM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 28, 6:39 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
639 AM CDT TUE JUN 28 2011

.UPDATE...AVIATION DISCUSSION.

.PREV DISCUSSION... /ISSUED 210 AM CDT TUE JUN 28 2011/

A COLD FRONT WILL MOVE THROUGH THE MIDSOUTH TODAY AND BRING THE BEST
CHANCE FOR RAIN FOR THE UPCOMING WEEK. CURRENTLY...A LINE OF SHOWERS
AND THUNDERSTORMS STRETCHES FROM MIDDLE KENTUCKY INTO EXTREME
SOUTHEAST MISSOURI. SOME ADDITIONAL SHOWERS HAVE POPPED UP OVER
PORTIONS OF NORTHWEST TENNESSEE. MODELS INDICATE THAT ADDITIONAL
ACTIVITY WILL BLOSSOM FURTHER WEST ALONG THE FRONT BY 12Z. THUS
NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL SHOULD SEE SOME
DEVELOPMENT OCCUR OVER THE NEXT 1 TO 3 HOURS. FRONT WILL CONTINUE
SINKING SOUTH AND BY 12Z EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS
TO BE OCCURRING ALONG AND AHEAD OF THE FRONT AS THE FRONT
INTERACTS WITH DAYTIME HEATING. SOME STORMS COULD BE SEVERE WITH
LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. HIGHS WILL
LIKELY BE COOLER TODAY WITH A LOT OF LOCATIONS POSSIBLY SEEING
HIGHS IN THE MID TO UPPER 80S THANKS TO CLOUDS AND RAIN. WARMEST
TEMPERATURES WILL OCCUR IN NORTH MISSISSIPPI WHERE THEY WILL HAVE
A LITTLE LONGER TO WARM UP BEFORE THE FRONT MOVES INTO THE REGION.
HIGHS IN NORTH MISSISSIPPI WILL LIKELY BE IN THE MID 90S. SOME
SHOWER AND THUNDERSTORM ACTIVITY MAY OCCUR INTO THE EVENING ACROSS
NORTH MISSISSIPPI BUT SHOULD DIE DOWN IN COVERAGE BY MIDNIGHT.

WEDNESDAY THROUGH THE END OF THE FORECAST...UPPER RIDGE WILL
GRADUALLY BUILD FROM THE SOUTHERN PLAINS INTO THE MID-MISSISSIPPI
VALLEY. THE RIDGE WILL INTENSIFY BY THE END OF THE WEEK AND BY THE
WEEKEND...THE CENTER OF THE RIDGE WILL GRADUALLY START SINKING
SOUTH INTO THE MIDSOUTH. THE RIDGE WILL ALLOW FOR DRY CONDITIONS
THROUGH THE PERIOD. HIGHS WILL GRADUALLY WARM EACH DAY AND BY THE
END OF THE WEEK INTO THE BEGINNING OF THE WEEKEND...READINGS WILL
BE IN THE UPPER 90S AND POSSIBLY APPROACHING THE CENTURY MARK.
LOWS WILL BE IN THE UPPER 70S TO AROUND 80 DEGREES. NORTHEAST
WINDS WILL ALLOW DEWPOINTS TO MIX DOWN INTO THE LOWER TO MID 60S
THROUGH AT LEAST THURSDAY. HOWEVER BY FRIDAY THROUGH THE
WEEKEND...MOISTURE WILL RETURN AS SFC WINDS TURN AROUND TO THE
SOUTH. THIS WILL ALLOW DEWPOINTS TO REACH INTO THE LOWER 70S THUS HEAT
ADVISORIES MAY BECOME NECESSARY BY THE END OF THE WEEK INTO THE
WEEKEND. BY MONDAY...THE GFS IS INDICATING THE RIDGE MAY WEAKEN
SOME WHICH MAY ALLOW FOR SOME DIURNAL SHOWERS AND THUNDERSTORMS TO
DEVELOP. WILL KEEP A 20 POP OTHERWISE WILL CONTINUE WITH A DRY
FORECAST FROM WEDNESDAY THROUGH SUNDAY.

KRM

.AVIATION...

12Z TAF CYCLE

A THUNDERSTORM COMPLEX IS MOVING TO THE EAST SOUTHEAST AT AROUND
40 KTS AND SHOULD IMPACT JBR OVER THE NEXT HOUR AND APPROACH MEM
BY 14-15Z. BRIEF IFR OR LOWER VISIBILITY DUE TO HEAVY RAIN WIND
GUSTS IN EXCESS OT 40K KNOTS...MOST LIKELY FROM THE NORTHWEST AND
FREQUENT LIGHTNING CAN BE EXPECTED. IN ADDITION...AS TEMPERATURES
WARM SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AREA WIDE.
ALL TAF SITES WILL LIKELY BE IMPACTED BY THUNDERSTORMS TODAY
RESULTING IN SIMILAR CONDITIONS DESCRIBED ABOVE. TAFS WILL LIKELY
NEED FREQUENT UPDATES BASED ON RADAR TRENDS. CONVECTION WILL
DIMINISH IN COVERAGE AND INTENSITY AFTER SUNSET. PATCHY FOG MAY
DEVELOP OVERNIGHT...ESPECIALLY WHERE THUNDERSTORMS RESULT IN
INCREASED GROUND MOISTURE.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  91  73  92  71 /  60  10  10   0
MKL  87  66  90  61 /  60  10  10   0
JBR  89  69  93  68 /  60  10   0   0
TUP  94  70  91  64 /  60  20  10   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 28, 3:19 AM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
319 AM CDT TUE JUN 28 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-291200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
319 AM CDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MIDSOUTH TODAY AS A COLD FRONT MOVES INTO THE REGION. SHOWERS AND
THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT. SOME STORMS COULD
BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HEAT INDEX VALUES MAY APPROACH HEAT ADVISORY CRITERIA BY LATER
THIS WEEK INTO THIS WEEKEND AS INCREASING HUMIDITY VALUES COMBINE
WITH VERY HOT TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS THE ENTIRE MIDSOUTH.

KRM

In the hours before

Special weather statement, Jun 28, 6:36 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
636 AM CDT TUE JUN 28 2011

TNZ053-091-092-281200-
CHESTER TN-HARDIN TN-MCNAIRY TN-
636 AM CDT TUE JUN 28 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 700 AM CDT FOR...

  EAST CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  WESTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  NORTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES WEST OF MORRIS CHAPEL AT 636 AM
CDT...MOVING SOUTHEAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CHESTER...HARDIN AND MCNAIRY COUNTIES...INCLUDING LOCATIONS
NEAR SAVANNAH...SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3531 8813 3510 8828 3528 8861 3543 8849
TIME...MOT...LOC 1136Z 302DEG 22KT 3531 8846
Local storm report, Jun 28, 7:35 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
735 AM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 AM     TSTM WND DMG     IMBODEN                 36.20N 91.18W
06/28/2011                   LAWRENCE           AR   LAW ENFORCEMENT

            SEVERAL TREES DOWN AND POWER LINES DOWN.

0645 AM     HAIL             POCAHONTAS              36.26N 90.97W
06/28/2011  M1.00 INCH       RANDOLPH           AR   TRAINED SPOTTER

            QUARTER SIZED HAIL IN POCAHONTAS

0645 AM     TSTM WND DMG     POCAHONTAS              36.26N 90.97W
06/28/2011                   RANDOLPH           AR   TRAINED SPOTTER

            SEVERAL TREES DOWN AND A 6 FOOT FENCE BLOWN OVER.

0656 AM     TSTM WND DMG     1 N IMBODEN             36.22N 91.18W
06/28/2011                   RANDOLPH           AR   LAW ENFORCEMENT

            TREES FALLEN OVER HWY 63 NORTH OF IMBODEN.

0715 AM     TSTM WND GST     WALNUT RIDGE            36.07N 90.96W
06/28/2011  M69.00 MPH       LAWRENCE           AR   ASOS

            WIND GUST MEASURED AT ASOS SITE IN WALNUT RIDGE

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 5:46 AM CDTSevere Thunderstorm WarningMEGLawrence, Randolph44 min
Jun 28, 6:27 AM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Lawrence, Randolph48 min
Jun 28, 6:46 AM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Poinsett29 min
Jun 28, 6:52 AM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Lawrence, Poinsett23 min
Jun 28, 7:13 AM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Mississippi, Poinsett47 min
Jun 28, 7:16 AM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis29 min
Jun 28, 7:44 AM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Mississippi, Poinsett46 min
Jun 28, 8:10 AM CDTHigh Wind WarningMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 5 more58 min
Jun 28, 8:13 AM CDTSpecial Weather StatementMEGPhillips32 min
Jun 28, 8:27 AM CDTSevere Thunderstorm WarningMEGMississippi48 min
Jun 28, 8:30 AM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, St. Francis45 min
Jun 28, 8:46 AM CDTSpecial Weather StatementMEGPhillips29 min
Jun 28, 8:57 AM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Panola, Tate, Tippah48 min
Jun 28, 9:15 AM CDTSpecial Weather StatementMEGCoahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha30 min
Jun 28, 9:34 AM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Lafayette, Marshall, Prentiss, Tippah and 1 more41 min
Jun 28, 9:45 AM CDTSpecial Weather StatementMEGCalhoun, Lafayette, Pontotoc, Tallahatchie, Yalobusha30 min
Jun 28, 10:10 AM CDTSevere Thunderstorm WarningMEGAlcorn, Itawamba, Lee, Prentiss, Tippah, Tishomingo and 1 more50 min
Jun 28, 10:11 AM CDTFlash Flood WarningMEGAlcorn3 hr
Jun 28, 10:15 AM CDTSpecial Weather StatementMEGCalhoun, Chickasaw, Lee, Pontotoc60 min
Jun 28, 10:16 AM CDTFlash Flood WarningMEGTishomingo3 hr
Jun 28, 10:59 AM CDTSpecial Weather StatementMEGChickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo46 min
Jun 28, 11:09 AM CDTFlash Flood WarningMEGLee3 hr
Jun 28, 11:46 AM CDTSpecial Weather StatementMEGMonroe29 min
Jun 28, 6:36 AM CDTSpecial Weather StatementMEGHardin24 min
Jun 28, 8:29 AM CDTFlash Flood WarningMEGShelby2 hr
Jun 28, 9:11 AM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Crockett, Dyer, Gibson, Haywood and 5 more49 min
Jun 28, 9:42 AM CDTFlash Flood WarningMEGDecatur3 hr
Jun 28, 9:56 AM CDTFlash Flood WarningMEGHardin3 hr
Jun 28, 10:00 AM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Gibson, Hardin, Henderson and 5 more45 min
Jun 28, 10:02 AM CDTFlash Flood WarningMEGCarroll, Crockett, Gibson, Madison2 hr
Jun 28, 10:45 AM CDTSpecial Weather StatementMEGDecatur, Henry, Weakley30 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.